MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ADMIN SET, CLAVE¿, EXT SMALLBORE, 2 NANOCLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ADMIN SET, CLAVE¿, EXT SMALLBORE, 2 NANOCLAVE¿; STOPCOCK, I.V. SET
Catalog Number 011-MC330694
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4, g4: model number is not sold in the us but similar device is sold under model mc330690.This product was used for the di and 501k investigation summary a picture was returned showing the admin set with the nanoclave y-connector broken at the outgoing tubing.The complaint of backflow could be confirmed based on the returned image.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved an admin set, clave¿, ext smallbore, 2 nanoclave¿ , experienced separation and leakage.The following issue was reported by the customer: ¿ materiovigilance incident on july 5th and on july 8th with the tubing".A photo of the device was provided, the photo is showing a tubing connected to a 150ml ultravist 370 ( 370 mg iodine/ml ) solution for injection/infusion iopromide.Update from initial reporter: ¿tubing broke off, the device was not retained but a photo was provided.The tubing was used to inject fdg, to perform the imagining, a part of the tubing was removed, the syringe was connected and the extension to inject the contrast product.The tubing broke off at the first 3cm during the administration of the contrast product at tep 2, blue catheter velocity of 1.8 ml/s.Consequences: no contrast product was injected to the patient, blood reflux with the contamination of the pet scan and the floor with blood.¿ the customer also stated there were no clinical consequences for the patient, the incident occurred during use of the device.

Brand Name
ADMIN SET, CLAVE¿, EXT SMALLBORE, 2 NANOCLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19956833
Report Number9617594-2024-01121
Device Sequence Number21074504
Product Code FMG
UDI-Device Identifier00887709124004
UDI-Public00887709124004
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC330694
Device Lot Number13929458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CONTRAST (FDG), MFR UNK; UNSPECIFIED SYRINGE, MFR UNK
Patient SexUnknown